# SDR ASOA20141123139

- Difficulty date: November 23, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 34,234 hours, 19,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE LT OVERWING EXIT IDENTIFIER ON THE EXIT DOOR SHROUD WAS FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 5 EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
